# SDR ASAA2012091193072

- Difficulty date: September 11, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,580 hours, 33,758 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 644653120
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE AT FS 500B BETWEEN S-28R AND S-28L CORRODED.  REMOVED DAMAGED PORTION OF FRAME FS 500B BETWEEN S-28R AND S-28L. FABRICATED, LOCATED AND DRILLED SHEAR TIE IAW SRM 53-00-07, REPAIR 7.
